Normally during an orgasm, the bladder muscle tightens and the ejaculate flows through the urethra and out the penis. When you have BPH, the flow from the bladder and prostate are greatly restricted and usually force the ejaculate into the bladder. Flomax helps reduce the size of the prostate and permits freer flowing urine. If you discontinue use of Flomax, your voiding would be more difficult and leave residuals in your bladder setting you up for some ugly uti's in the future and you would still have a retrograde ejaculation. I had the same thing happening to me and it is just something you learn to live with.
I have been reading about BPH and the drugs that treat it. From what I see flowmax relaxes the muscles in and around the prostate and bladder mouth. So I am wondering if after a few years of taking this drug does the muscles loose there ability to tighten up because they haven't been used and get lazy. Is there anything you can do to get it back or is RE something you now have to live with forever.